# SDR SWIA201232057

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 45,910 hours, 39,375 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AFTER ANTI-ICE DUCT WARNING.  (FLT 6536)  COMPLIED WITH HIGH ENERGY STOP INSPECTION AFTER ABORTED TAKEOFF, DUE TO ANTI-ICE DUCT WARNING.
